Beechams Max Strength All In One Cold And Flu Capsules 16S
-
Estimated Delivery:Apr 15 - Apr 19
-
Free Shipping on all orders
Our strongest relief for colds, flu and chesty cough, which fights 8 cold and flu symptoms, Non-drowsy
BeechamsĀ® All in One Tablets provide effective relief from pain, congestion and chesty cough. It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including: - aches and pains - fever - chills - chesty cough - headache - blocked nose - sore throat - phlegm - catarrh - painful sinuses Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always Read the Label
Do NOT take more medicine than the label tells you to. If you do NOT get better, talk to your Doctor. Consult your Doctor: Before taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant. DO NOT TAKE with other flu, cold, decongestant products or cough suppressants. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the sight and reach of children
Please read the enclosed leaflet carefully before you take this Medicine. HOW TO TAKE.For oral use. Swallow the capsules whole with water. Do not chew.Adults aged 16 years and over:Two capsules every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 16 years of age. Do not take for more than 5 days except on medical advice
Product Information:Our strongest relief for colds, flu and chesty cough, which fights 8 cold and flu symptoms, Non-drowsy,Features:BeechamsĀ® All in One Tablets provide effective relief from pain, congestion and chesty cough. It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including: - aches and pains - fever - chills - chesty cough - headache - blocked nose - sore throat - phlegm - catarrh - painful sinuses Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always Read the Label,Warning or Restrictions:Do NOT take more medicine than the label tells you to. If you do NOT get better, talk to your Doctor. Consult your Doctor: Before taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant. DO NOT TAKE with other flu, cold, decongestant products or cough suppressants. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the sight and reach of children,Product Specification:Each capsule contains: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use,Product Uses:Please read the enclosed leaflet carefully before you take this Medicine. HOW TO TAKE.For oral use. Swallow the capsules whole with water. Do not chew.Adults aged 16 years and over:Two capsules every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 16 years of age. Do not take for more than 5 days except on medical advice
Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.
We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.